Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 101, NWS Shreveport, LA

December 13, 2022De Soto Parish, Sabine Parish, Louisiana; Shelby County, Texas

NWS Shreveport, LA issued this tornado warning at Dec 13, 2022, 5:02 PM CST for De Soto Parish, Sabine Parish, Louisiana; Shelby County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 13, 2022, 5:02 PM CST (23:02 UTC)
Expired
Dec 13, 2022, 5:45 PM CST
In force
43 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties De Soto Parish, LA, Sabine Parish, LA, Shelby County, TX

The radar

The Shreveport radar (KSHV), 71 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 13, 2:15 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

847 
WFUS54 KSHV 132302
TORSHV
LAC031-085-TXC419-132345-
/O.NEW.KSHV.TO.W.0101.221213T2302Z-221213T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
502 PM CST Tue Dec 13 2022

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southwestern De Soto Parish in northwestern Louisiana...
  Northwestern Sabine Parish in northwestern Louisiana...
  Eastern Shelby County in eastern Texas...

* Until 545 PM CST.
    
* At 502 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Shelbyville, or 10 miles southeast of Center,
  moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mansfield around 545 PM CST.

Other locations impacted by this tornadic thunderstorm include
Huxley, Pelican, Hurstown, Stanley, Grand Cane, South Mansfield and
Jordans Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3163 9401 3174 9412 3215 9378 3190 9351
TIME...MOT...LOC 2302Z 228DEG 34KT 3172 9403 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13
1 follow-up statement
801 
WWUS54 KSHV 132324
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
524 PM CST Tue Dec 13 2022

LAC085-TXC419-132333-
/O.CAN.KSHV.TO.W.0101.000000T0000Z-221213T2345Z/
Sabine LA-Shelby TX-
524 PM CST Tue Dec 13 2022

...THE TORNADO WARNING FOR NORTHWESTERN SABINE PARISH IN NORTHWESTERN
LOUISIANA AND EASTERN SHELBY COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for northwestern
Louisiana...and eastern Texas.

LAT...LON 3186 9389 3187 9388 3188 9390 3190 9390
      3189 9392 3190 9393 3191 9392 3191 9394
      3192 9395 3215 9378 3190 9351 3184 9375
      3185 9387
TIME...MOT...LOC 2323Z 219DEG 34KT 3187 9388 

$$

LAC031-132345-
/O.CON.KSHV.TO.W.0101.000000T0000Z-221213T2345Z/
De Soto LA-
524 PM CST Tue Dec 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
SOUTHWESTERN DE SOTO PARISH...
    
At 523 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Logansport, or 15 miles southwest of
Mansfield, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Mansfield around 550 PM CST.

Other locations impacted by this tornadic thunderstorm include South
Mansfield, Stanley and Grand Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3186 9389 3187 9388 3188 9390 3190 9390
      3189 9392 3190 9393 3191 9392 3191 9394
      3192 9395 3215 9378 3190 9351 3184 9375
      3185 9387
TIME...MOT...LOC 2323Z 219DEG 34KT 3187 9388 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 13, 2:21 PM CST, 2 hours 41 minutes earlier.

Area forecast discussion, Dec 13, 2:21 PM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
221 PM CST Tue Dec 13 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Wednesday Night)
Issued at 128 PM CST Tue Dec 13 2022

At the start of this short-term, severe weather should be ongoing
in our portions of NW LA and SW AR. While an isolated supercell
can not be ruled out during this timeframe, the main thinking is
that the storms would have formed in to a line, moving east across
the region. Given the shear and wind profiles, damaging winds and
tornadoes will continue to be the primary threats with this line
of thunderstorms. Large hail, and the previously mentioned
hazards, will also remain a threat with any supercell activity.
The severe threat should begin to diminish after midnight, with
the chance for general thunder remaining as the line fully exits
the region.

Behind this line of thunderstorms, winds will briefly decouple for
a period of time into the morning hours, which should allow for
some patchy fog to form, and remain across the region into late
morning. The full cold front passage won't take place until
tomorrow afternoon, which will allow for a slight increase in
shower chances, as the front taps the last remaining moisture
across the region. The true drop in temperatures will also come
during the overnight hours on Wednesday, as the skies clear and
winds decouple allowing for radiational cooling, alongside the
cold air advection moving into the region.

/44/

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 128 PM CST Tue Dec 13 2022

The biggest story of the long-term forecast period will be the
considerably cooler and below normal temperatures. A large and deep
upper trough will gradually lift northward from the Upper
Mississippi River Valley and into the Great Lakes by Friday
afternoon. Strong west-northwesterly flow overhead should help to
drive a reinforcing cold front across the region late Thursday.
Mostly clear skies, light winds, and the additional cold air
advection should allow sub-freezing temperatures to spread southward
across the forecast area for Thursday night/Friday morning. Most
locations along and north of Interstate 20 should fall below
freezing. Southeast Oklahoma and adjacent portions of Southwest
Arkansas will likely cool into the upper 20s. Cold air advection
won't be overly strong, but it will be sufficient to continue the
cooling trend through Saturday night when overnight lows should fall
below freezing across most of the forecast area.

A dry forecast is expected until the weekend. On Saturday, a
shortwave trough will rapidly move east across the Southern Plains
towards the Southeast CONUS. This trough should provide enough
ascent for a few scattered showers across Louisiana and East Texas
south of Interstate 20 during the day Saturday. If the precip begins
before sunrise Saturday, a brief window of very light snow could be
mixed with the rain across Deep East Texas early in the morning, but
currently thinking is that the precip will not begin until mid to
late morning after temperatures warm a few degrees, which should
keep the precip all liquid.

There is still considerable uncertainty for Sunday through Tuesday.
More ascent is expected to spread over the area Sunday night and
especially early Monday as another fast-moving shortwave trough
emerges from the Southern Rockies. Low-level southerly flow should
result in more moisture availability compared to Saturday.  Another
shortwave will emerge on the Southern High Plains late Sunday and
into Monday. Thermal profiles may be cold enough to support the
possibility of a wintry mix Monday morning across portions of
Southeast Oklahoma, and Southwest and South Central Arkansas. One of
the biggest factors leading to the uncertainty is the presence of
southeasterly surface winds and the lack of good cold air advection.
The GFS and ECMWF also show considerably disagreement regarding
onset timing. Given the uncertainty and time range involved, it's
too early for any specifics regarding potential accumulations.
However, there does appear to be at least a chance for wintry precip
in the forecast.

CN

&&

.AVIATION...
(18Z TAFS)
Issued at 1041 AM CST Tue Dec 13 2022

Conditions are quickly going to deteriorate across our terminals,
as a line of severe thunderstorms begins to approach the region.
Look for drops in both ceilings and visibility as heavy
thunderstorms move over terminals, with drops into LIFR category
possible. However, have mostly maintained MVFR/IFR conditions,
with amendments as needed.

/44/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  53  62  39  57 /  70  50   0   0
MLU  58  64  39  58 / 100  80   0   0
DEQ  44  58  32  51 /  10  30   0   0
TXK  49  60  37  54 /  30  50   0   0
ELD  49  58  35  54 /  90  60   0   0
TYR  50  62  38  57 /  20  40   0   0
GGG  50  62  37  57 /  30  40   0   0
LFK  54  64  38  61 /  70  30   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...44
LONG TERM....09
AVIATION...44
Hazardous weather outlook, Dec 13, 2:34 PM CST, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
234 PM CST Tue Dec 13 2022

ARZ050-051-059-060-070-TXZ097-108>112-124>126-136>138-149>151-141200-
Sevier-Howard-Little River-Hempstead-Miller-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-
234 PM CST Tue Dec 13 2022

...TORNADO WATCH 582 IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

This Hazardous Weather Outlook is for southwest Arkansas and
northeast Texas.

.DAY ONE...This afternoon and tonight.

Severe weather will be possible across the entire ArkLaTex this
afternoon into this evening as potentially dangerous supercell
thunderstorms embedded within a squall line move east across the
region. All modes of severe weather will be possible with damaging
winds, tornadoes, and locally heavy rainfall being the main threats
followed by large hail as a secondary threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light freeze conditions may be possible mainly north of I-20 from
Friday morning through Sunday morning.

A wintry mix is possible across portions of Southeast Oklahoma and
Southwest and South Central Arkansas late Sunday into Monday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through tonight.

ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-141200-
Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby-
Angelina-San Augustine-
234 PM CST Tue Dec 13 2022

...TORNADO WATCH 583 IN EFFECT UNTIL 10 PM CST THIS EVENING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana
and east Texas.

.DAY ONE...This afternoon and tonight.

Severe weather will be possible across the entire ArkLaTex this
afternoon into this evening as potentially dangerous supercell
thunderstorms embedded within a squall line move east across the
region. All modes of severe weather will be possible with damaging
winds, tornadoes, and locally heavy rainfall being the main threats
followed by large hail as a secondary threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light freeze conditions may be possible mainly north of I-20 from
Friday morning through Sunday morning.

A wintry mix is possible across portions of Southeast Oklahoma and
Southwest and South Central Arkansas late Sunday into Monday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through tonight.

OKZ077-TXZ096-141200-
McCurtain-Red River-
234 PM CST Tue Dec 13 2022

This Hazardous Weather Outlook is for southeast Oklahoma and
northeast Texas.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light freeze conditions may be possible mainly north of I-20 from
Friday morning through Sunday morning.

A wintry mix is possible across portions of Southeast Oklahoma and
Southwest and South Central Arkansas late Sunday into Monday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

09

In the hours before

Special weather statement, Dec 13, 1:33 PM CST, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
133 PM CST Tue Dec 13 2022

TXZ136-137-150-132000-
Gregg TX-Smith TX-Rusk TX-
133 PM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of eastern Smith,
northwestern Rusk and south central Gregg Counties through 200 PM
CST...

At 132 PM CST, Doppler radar was tracking a strong thunderstorm over
Overton, or 12 miles northwest of Henderson, moving northeast at 45
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Longview, Kilgore, Overton, New London, Arp, Rolling Meadows, Monroe
and Laird Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CST for northeastern
Texas.

&&

LAT...LON 3217 9499 3224 9506 3247 9482 3235 9468
TIME...MOT...LOC 1932Z 227DEG 38KT 3224 9498

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Dec 13, 1:43 PM CST, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
143 PM CST Tue Dec 13 2022

TXZ166-167-132015-
Sabine TX-San Augustine TX-
143 PM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of east central San
Augustine and northwestern Sabine Counties through 215 PM CST...

At 143 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Rosevine, or 21 miles north of Ebenezer, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Milam, Rosevine, Bronson and Sexton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3133 9414 3157 9397 3159 9393 3159 9392
      3160 9392 3149 9375 3127 9405
TIME...MOT...LOC 1943Z 218DEG 36KT 3133 9406

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Dec 13, 1:51 PM CST, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
151 PM CST Tue Dec 13 2022

ARZ070-TXZ097-112-132030-
Miller AR-Cass TX-Bowie TX-
151 PM CST Tue Dec 13 2022

...Strong thunderstorms will impact portions of northern Miller, Cass
and southeastern Bowie Counties through 230 PM CST...

At 151 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wake Village to 7 miles northwest of
Berea. Movement was northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Texarkana, Atlanta, Wake Village, Nash, Linden, Queen City, Redwater,
Maud, Fouke, Bivins, Ravanna, Genoa, Brightstar, Kildare, Fairview,
Avinger, Mount Pleasant, Bloomburg, Douglassville and Domino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CST for southwestern
Arkansas...and northeastern Texas.

&&

LAT...LON 3349 9373 3288 9414 3288 9465 3344 9428
TIME...MOT...LOC 1951Z 243DEG 46KT 3337 9408 3284 9451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Dec 13, 2:31 PM CST, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
231 PM CST Tue Dec 13 2022

LAZ001-TXZ112-126-138-132115-
Caddo LA-Harrison TX-Cass TX-Marion TX-
231 PM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of northwestern Caddo
Parish, eastern Marion, southeastern Cass and northeastern Harrison
Counties through 315 PM CST...

At 231 PM CST, Doppler radar was tracking a strong thunderstorm near
Woodlawn, or 8 miles northwest of Marshall, moving northeast at 50
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vivian, Jefferson, Hosston, Rodessa, Smithland, McLeod, Lodi,
Woodlawn, Gray and Nesbitt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CST for southwestern
Arkansas...and northeastern Texas. A Tornado Watch also remains in
effect until 1000 PM CST for northwestern Louisiana.

&&

LAT...LON 3254 9443 3266 9455 3306 9409 3289 9388
TIME...MOT...LOC 2031Z 227DEG 42KT 3263 9444

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Dec 13, 4:05 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Shreveport LA
405 PM CST Tue Dec 13 2022

LAZ001-002-132245-
Bossier LA-Caddo LA-
405 PM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of northwestern Caddo
and northern Bossier Parishes through 445 PM CST...

At 405 PM CST, Doppler radar was tracking a strong thunderstorm over
Mooringsport, or 18 miles northwest of Shreveport, moving northeast
at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vivian, Plain Dealing, Oil City, Mooringsport, Hosston, Belcher,
Gilliam, Dixie, Alden Bridge, Rocky Mount, Caddo Lake, Cavett,
Bolinger and Ivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CST for southwestern
Arkansas...and northwestern Louisiana.

&&

LAT...LON 3285 9347 3283 9346 3280 9346 3262 9404
      3282 9404 3302 9363 3301 9351 3298 9353
      3297 9353 3292 9350 3293 9348 3292 9347
      3290 9347 3290 9348 3289 9348 3287 9346
      3287 9345
TIME...MOT...LOC 2205Z 238DEG 39KT 3270 9396

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

19
Local storm report, Dec 13, 4:29 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
429 PM CST TUE DEC 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TORNADO          9 SW WASKOM             32.38N 94.16W
12/13/2022                   HARRISON           TX   STORM CHASER

            DAMAGE AT OLD TOWN ROAD AND 451 NORTH OF DE
            BERRY. LARGE OUTBUILDING DAMAGED - SEVERAL
            TREES SHREDDED. FIRE CLEARING TREES OFF OF
            451 JUST EAST OF OLD TOWN.

&&

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 2:00 PM CSTTornado WarningSHVSabine30 min
Dec 13, 2:28 PM CSTTornado WarningSHVDe Soto, Sabine47 min
Dec 13, 3:02 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo43 min
Dec 13, 3:29 PM CSTTornado WarningSHVCaddo31 min
Dec 13, 3:47 PM CSTSevere Thunderstorm WarningSHVBossier43 min
Dec 13, 3:54 PM CSTTornado Warning Tornado observedConsiderable damage threatSHVBossier, Caddo36 min
Dec 13, 4:01 PM CSTTornado WarningSHVNatchitoches, Sabine27 min
Dec 13, 4:05 PM CSTSpecial Weather StatementSHVBossier40 min
Dec 13, 4:10 PM CSTTornado WarningSHVCaddo, De Soto50 min
Dec 13, 4:48 PM CSTTornado Warning Tornado observedConsiderable damage threatSHVBossier, Caddo, De Soto27 min
Dec 13, 4:51 PM CSTTornado WarningSHVBossier, Webster23 min
Dec 13, 5:27 PM CSTTornado WarningSHVDe Soto, Red River18 min
Dec 13, 11:31 AM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Red River, Titus, Wood59 min
Dec 13, 12:07 PM CSTSpecial Weather StatementSHVBowie, Morris23 min
Dec 13, 1:15 PM CSTSpecial Weather StatementSHVMorris30 min
Dec 13, 1:33 PM CSTSpecial Weather StatementSHVGregg27 min
Dec 13, 1:43 PM CSTSpecial Weather StatementSHVSabine32 min
Dec 13, 1:47 PM CSTTornado WarningSHVCherokee, Rusk28 min
Dec 13, 1:51 PM CSTSpecial Weather StatementSHVCass39 min
Dec 13, 1:54 PM CSTTornado WarningSHVGregg, Harrison39 min
Dec 13, 2:12 PM CSTTornado WarningSHVCherokee, Rusk33 min
Dec 13, 2:31 PM CSTSpecial Weather StatementSHVMarion44 min
Dec 13, 2:36 PM CSTTornado WarningSHVPanola, Rusk24 min
Dec 13, 2:43 PM CSTSevere Thunderstorm WarningSHVCherokee, Nacogdoches47 min
Dec 13, 2:55 PM CSTTornado WarningSHVPanola, Rusk35 min
Dec 13, 3:15 PM CSTTornado WarningSHVNacogdoches, Rusk45 min
Dec 13, 3:17 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches43 min
Dec 13, 3:38 PM CSTTornado WarningSHVNacogdoches, Panola, Rusk, Shelby37 min
Dec 13, 3:49 PM CSTTornado WarningSHVAngelina, Nacogdoches, San Augustine41 min
Dec 13, 4:21 PM CSTTornado WarningSHVSan Augustine, Shelby39 min
Dec 13, 4:28 PM CSTTornado WarningSHVNacogdoches, San Augustine, Shelby35 min

Nearby

Tornado Warnings in Louisiana, 2022Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.